| Model Number |
ZA9003 |
| Medical Device Problem Codes |
Break (1069); Inaccurate Delivery (2339)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/13/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Patient weight: unknown, information not provided.If implanted, give date: not applicable, as there is no indication that the lens was implanted if explanted, give date: not applicable, as there is no indication that the lens was implanted; therefore, the lens was not explanted.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the intraocular lens (iol) came out of the cartridge looking bent.The lens was partially inserted into patient's left eye but was removed.Surgeon had same issues with two lenses and a third lens of same model and diopter was used to complete the procedure.There was no patient injury and patient was doing fine.No further information was available.This report captures the event with the first lens.A separate report is being submitted capturing the second lens which had the issue.
Additional Manufacturer Narrative
Section d9: device available for evaluation: yes section d9: returned to manufacturer on: nov 5, 2021 section h3: device evaluated by manufacturer: yes device evaluation: the product was returned to the manufacturing site for evaluation.Visual inspection under magnification revealed viscoelastic residue on the optic body and haptics.The lens was cleaned and, haptic damage was observed.The complaint issue could not be confirmed and no product deficiency could be identified.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.The search revealed no additional investigation request (ir) for this production order number has been received.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.